Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representability of partial recursive functions in formal theories


Author: William E. Ritter
Journal: Proc. Amer. Math. Soc. 18 (1967), 647-651
MSC: Primary 02.70
MathSciNet review: 0230617
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ehrenfeucht and S. Feferman, Representability of recursively enumerable sets in formal theories., Arch. Math. Logik Grundlagenforsch. 5 (1960), 37–41. MR 0125791
  • [2] R. W. Ritchie and P. R. Young, Strong representability of partial recursive functions, Notices Amer. Math. Soc. 13 (1966), 114.
  • [3] J. C. Shepherdson, Representability of recursively enumerable sets in formal theories., Arch. Math. Logik Grundlagenforsch 5 (1960/1961), 119–127. MR 0126378
  • [4] Alfred Tarski, Undecidable theories, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam, 1953. In collaboration with Andrzej Mostowski and Raphael M. Robinson. MR 0058532
  • [IM] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0230617-X
Article copyright: © Copyright 1967 American Mathematical Society